Rank-1 representers

Eberhard, A and Ralph, D 2003, 'Rank-1 representers', Journal of Mathematical Sciences, vol. 115, pp. 2653-2700.

Document type: Journal Article
Collection: Journal Articles

Title Rank-1 representers
Author(s) Eberhard, A
Ralph, D
Year 2003
Journal name Journal of Mathematical Sciences
Volume number 115
Start page 2653
End page 2700
Total pages 47
Publisher Kluwer Academic Publishers
Abstract Abstract not available.
Subject Operator Algebras and Functional Analysis
DOI - identifier 10.1023/A:1023248501932
Copyright notice © 2003 Plenum Publishing Corporation
ISSN 1072-3374
Version Filter Type
Altmetric details:
Access Statistics: 103 Abstract Views  -  Detailed Statistics
Created: Mon, 20 Sep 2010, 12:51:49 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us